| Model Number |
N/A |
| Medical Device Problem Codes |
Contamination /Decontamination Problem (2895); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer writer prepping to access patient's port when noted port needle has extra piece of white plastic within hub.Detected before use, did not reach or touch patient.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material in device is confirmed and was determined to be supplier related.One 19g x 0.75in safestep infusion set was returned for evaluation.An initial visual observation revealed no use residue on the sample.The dust cap was not returned.A microscopic observation revealed a white material in the luer hub that appeared to be a piece of the dust cap.The damage observed on the returned sample suggests the dust cap may have been damaged during an automated manufacturing process.The supplier has been notified of this event and corrective actions have been implemented.This complaint will be recorded for future trending and monitoring purposes.